# SDR 96ZZZX3636

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040101117
- Condition: Misoverhauled
- Location: M/R
- Part time: 117 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAST RECEIVED FROM BELL AS SERVICEABLE REPAIRED.  FOLLOWING DISCREPANCIES FOUND ON RECEIVING INSPECTION:  1.  THE WORD 'REWORKED' NEVER WAS ENGRAVED ON FLANGE 'E' AS STATED ON BHT-C. R AND O MANUAL, SECTION 63-00-00, PAGE 62, PARAGRAPH 1, FIGURE 63-17.  2.  INNER MAST AREA (BORE) WAS NEVER CLEANED AND CORE ON TOP SECTION IS MISSING.  3.  FOUND PITTING CORROSION ON SPLINES K-M, AREA 'A', SURFACE 'N', AND SPLINES 'O' AS MARKED ON MAST.
